# SDR 95ZZZX1988

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Constant Aviation, LLC, repair station WC7R346J
- Aircraft: N66LJ
- Make and model: Lear 35A
- Aircraft serial: 401
- Engine: Garrtt TFE73122B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Part number: 30714191
- Condition: Leaking
- Location: Nr 2 Eng Aft Brg
- Part time: 150 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PILOT HAD LOW OIL PRESSURE IN-FLIGHT ON NR 2 ENGINE, SO SHUT ENGINE DOWN.  ENGINE HAD 1 QUART OF OIL LEFT IN TANK.  FOUND GASKET LEAKING AT OIL PRESSURE LINE TO REAR BEARING.  INSTALLED NEW GASKET, PN 3071419-1, ADDED 4 QUARTS OIL TO ENGINE.  RUN-UP AND LEAK CHECK GOOD.
